# SDR USAA2014030700002

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 60,502 hours, 8,479 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 201489751
- Part serial: 763201
- Condition: Corroded
- Location: Rt Mlg
- Part time: 53,805 hours, 5,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON RT MLG BOGIE BEAM PIVOT PIN AT FRAME 51.  REPLACED RT MLG BOGIE BEAM PIVOT PIN IAW EO 3211U006.
